The Journal of Advanced Studies in Topology (JAST) is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers. JAST is a peer-reviewed international journal, which publishes original research papers and survey articles in all aspects of topology and its applications.

Vol. 10 No. 2 (2019)

Published: 2019-10-03

More on \(P\)-closed spaces

Terrence A. Edwards, James E. Joseph, Bhamini M.P. Nayar

8-10

Some multi-valued contraction theorems on \(\mathcal{H}\)-cone metric

Saif Ur Rehman, Shamoona Jabeenb, Muhammad ., Hayat Ullah, Hanifullah .

11-24

Huber's theorem and some results in bispaces

Sushanta Kumar Mohanta, Shilpa Patra

25-34

View All Issues

Journal of Advanced Studies in Topology is indexed by the following abstracting and indexing services:

EBSCO Publishing - Ulrich's periodicals directory -  Zentralblatt MATH Database - Mathematical Reviews - Index Copernicus - JournalSeek - WorldCat - Research Gate - GetCited - AcademicKeys - Directory of Research Journal Indexing (DRJI) - Sherpa/Romeo - CNKI (China National Knowledge Infrastructure Project)- Gale-InfoBase Index, Mathematical Review (American Mathematical Society).